What did they do if erection more than 4 hours happened?
Has anyone had a problem with having erection more than 4 hours?
- 25 Nov 2009 by larry0243
- 25 November 2009
it is called priapism and can be an emergency. medications like trazodone an antidepressant and viagra can cause this. The reason it can be an emergency is that the blood vessels leading to the penis can get damage and they can loose the ability to get erections. this is common and if u still have it go to the ER and they have an antidore if it is caused by medications. If it is not a medication side effect u still need immediate medical attetion especially if it is an erection that is rock solid and does not go down. I mean i have had erections that have lasted for several hours but if i thnk of dead cats it goes down. need more info from you but dont let this go this can be very serious, are you on meds, how old are you, do u have any other medical condions, do u do recreational drugs. These r important questions because then maybe it could be explained more. if you still have it go to the er and especially if u woke up and it just wont go down and you have pain asociated with it. It sounds like every mans dream to have it laast that long but call your doc or just go to the er. good kucl let me know
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 12 Apr 2011 • 2 answers
Posted 28 Jun 2012 • 2 answers
Posted 27 Jun 2013 • 1 answer
Posted 29 May 2015 • 3 answers
Posted 11 Nov 2015 • 0 answers